MAUDE Adverse Event Report: STERIS CORPORATION - MONTGOMERY AMSCO WARMING CABINET

STERIS CORPORATION - MONTGOMERY AMSCO WARMING CABINET
Medical Device Problem Code Device Fell (4014)
Health Effect - Clinical Code Abrasion (1689)
Date of Event 03/21/2024
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that the after placing an item on the shelf to their warming cabinet, the shelf fell and contacted an employee's arm resulting in scrape.The employee did not seek or receive medical treatment.
 
Additional Manufacturer Narrative
The unit subject of the reported event will be returned to montgomery for evaluation.Steris is working to provide the customer a new unit.A follow-up mdr will be submitted once additional information becomes available.
 
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event to inspect the warming cabinet and identified a difference in measurement of the inside lower compartment.The warming cabinet was returned to steris montgomery for evaluation.The evaluation identified a bracket being out of tolerance (too wide) which allowed the reported event to occur.No similar complaints involving a report of injury have occurred.Steris will continue to monitor post-market data to ensure this remains an isolated event.The user facility was provided a new warming cabinet.No additional issues have been reported.

Brand Name
AMSCO WARMING CABINET
Common Device Name
WARMING CABINET
Manufacturer (Section D)
STERIS CORPORATION - MONTGOMERY
2720 gunter park drive east
montgomery AL 36109
Manufacturer (Section G)
STERIS CORPORATION - MONTGOMERY
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key19144932
Report Number1043572-2024-00024
Device Sequence Number7960445
Product Code LGZ
UDI-Device Identifier00724995154035
UDI-Public00724995154035
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/19/2024
Supplement Report FDA Received Date06/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/27/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown